On a multidimensional system of equations of composite type with degeneracy
Doklady Akademii Nauk, Tome 300 (1988) no. 1, pp. 19-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_1_a2,
author = {K. B. Baikuziev},
title = {On a multidimensional system of equations of composite type with degeneracy},
journal = {Doklady Akademii Nauk},
pages = {19--22},
year = {1988},
volume = {300},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_1_a2/}
}
K. B. Baikuziev. On a multidimensional system of equations of composite type with degeneracy. Doklady Akademii Nauk, Tome 300 (1988) no. 1, pp. 19-22. http://geodesic.mathdoc.fr/item/DAN_1988_300_1_a2/